Alert archive / New Mexico / Wind Advisories in 2026
Wind Advisory 1, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Jan 1, 2026, 10:38 PM MST for 11 counties in New Mexico. It took effect at Jan 2, 2026, 8:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 1, 2026, 10:38 PM MST (05:38 UTC)
- In effect from
- Jan 2, 2026, 8:00 AM MST
- Expired
- Jan 2, 2026, 5:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Curry County, NM, De Baca County, NM, Lincoln County, NM, Quay County, NM, Roosevelt County, NM, San Miguel County, NM, Sandoval County, NM, Santa Fe County, NM, Torrance County, NM, Valencia County, NM
The radar
The Cannon AFB radar (KFDX), 146 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 5.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1209 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
678 WWUS75 KABQ 020538 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1038 PM MST Thu Jan 1 2026 NMZ223-233-021300- /O.CON.KABQ.HW.W.0001.260102T1500Z-260103T0000Z/ Central Highlands-Guadalupe County- 1038 PM MST Thu Jan 1 2026 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM TO 5 PM MST FRIDAY... * WHAT...West winds 25 to 40 mph with gusts up to 60 mph expected. * WHERE...Central Highlands and Guadalupe County. * WHEN...From 8 AM to 5 PM MST Friday. * IMPACTS...Damaging winds may blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ221-222-229-232-235>237-239-021300- /O.NEW.KABQ.WI.Y.0001.260102T1500Z-260103T0000Z/ Sandia and Manzano Mountains including Edgewood-Estancia Valley- Northeast Highlands-Eastern San Miguel County-Curry County- Roosevelt County-De Baca County-Eastern Lincoln County- 1038 PM MST Thu Jan 1 2026 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM MST FRIDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Sandia and Manzano Mountains including Edgewood, Estancia Valley, Northeast Highlands, Eastern San Miguel County, Curry County, Roosevelt County, De Baca County, and Eastern Lincoln County. * WHEN...From 8 AM to 5 PM MST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Shoemake
5 follow-up statements
965 WWUS75 KABQ 020944 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 244 AM MST Fri Jan 2 2026 NMZ223-233-021800- /O.CON.KABQ.HW.W.0001.260102T1500Z-260103T0000Z/ Central Highlands-Guadalupe County- 244 AM MST Fri Jan 2 2026 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph expected, except 30 to 40 mph with gusts up to 60 mph from the Clines Corners area southeastward to around Vaughn. * WHERE...Central Highlands and Guadalupe County. * WHEN...From 8 AM this morning to 5 PM MST this afternoon. * IMPACTS...Damaging winds may blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The strongest crosswinds will impact southwest-to-northeast oriented roads like Highway 54 through the Vaughn area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ234-021800- /O.EXA.KABQ.WI.Y.0001.260102T1500Z-260103T0000Z/ Quay County- 244 AM MST Fri Jan 2 2026 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph expected, except 25 to 35 mph with gusts up to 50 mph south of I-40. * WHERE...Quay County. * WHEN...From 8 AM this morning to 5 PM MST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...The strongest winds are forecast from midday through the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ221-222-229-232-235>237-239-021800- /O.CON.KABQ.WI.Y.0001.260102T1500Z-260103T0000Z/ Sandia and Manzano Mountains including Edgewood-Estancia Valley- Northeast Highlands-Eastern San Miguel County-Curry County- Roosevelt County-De Baca County-Eastern Lincoln County- 244 AM MST Fri Jan 2 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Sandia and Manzano Mountains including Edgewood, Estancia Valley, Northeast Highlands, Eastern San Miguel County, Curry County, Roosevelt County, De Baca County, and Eastern Lincoln County. * WHEN...From 8 AM this morning to 5 PM MST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...The strongest winds are forecast from midday through the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 44
510 WWUS75 KABQ 021322 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 622 AM MST Fri Jan 2 2026 NMZ223-233-021600- /O.CON.KABQ.HW.W.0001.260102T1500Z-260103T0000Z/ Central Highlands-Guadalupe County- 622 AM MST Fri Jan 2 2026 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph expected, except 30 to 40 mph with gusts up to 60 mph from the Clines Corners area southeastward to around Vaughn. * WHERE...Central Highlands and Guadalupe County. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Damaging winds may blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The strongest crosswinds will impact southwest-to-northeast oriented roads like Highway 54 through the Vaughn area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ201-021600- /O.NEW.KABQ.FG.Y.0001.260102T1322Z-260102T1600Z/ Northwest Plateau- 622 AM MST Fri Jan 2 2026 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM MST THIS MORNING... * WHAT...Visibility under a half mile in dense fog. * WHERE...Northwest Plateau including Farmington, Aztec, and Bloomfield. * WHEN...Until 9 AM MST this morning. * IMPACTS...Low visibility and wet roads could make driving conditions hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ NMZ221-222-229-232-234>237-239-021600- /O.CON.KABQ.WI.Y.0001.260102T1500Z-260103T0000Z/ Sandia and Manzano Mountains including Edgewood-Estancia Valley- Northeast Highlands-Eastern San Miguel County-Quay County-Curry County-Roosevelt County-De Baca County-Eastern Lincoln County- 622 AM MST Fri Jan 2 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Sandia and Manzano Mountains including Edgewood, Estancia Valley, Northeast Highlands, Eastern San Miguel County, Quay County, Curry County, Roosevelt County, De Baca County, and Eastern Lincoln County. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...The strongest winds are forecast from midday through the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 44
283 WWUS75 KABQ 021547 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 847 AM MST Fri Jan 2 2026 NMZ223-233-021700- /O.CON.KABQ.HW.W.0001.000000T0000Z-260103T0000Z/ Central Highlands-Guadalupe County- 847 AM MST Fri Jan 2 2026 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph expected, except 30 to 40 mph with gusts up to 60 mph from the Clines Corners area southeastward to around Vaughn. * WHERE...Central Highlands and Guadalupe County. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Damaging winds may blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The strongest crosswinds will impact southwest-to-northeast oriented roads like Highway 54 through the Vaughn area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ201-021700- /O.EXT.KABQ.FG.Y.0001.000000T0000Z-260102T1700Z/ Northwest Plateau- 847 AM MST Fri Jan 2 2026 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 AM MST THIS MORNING... * WHAT...Visibility under a quarter mile in dense fog. * WHERE...Northwest Plateau including Farmington, Aztec, and Bloomfield. * WHEN...Until 10 AM MST this morning. * IMPACTS...Low visibility and wet roads could make driving conditions hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ NMZ221-222-229-232-234>237-239-021700- /O.CON.KABQ.WI.Y.0001.000000T0000Z-260103T0000Z/ Sandia and Manzano Mountains including Edgewood-Estancia Valley- Northeast Highlands-Eastern San Miguel County-Quay County-Curry County-Roosevelt County-De Baca County-Eastern Lincoln County- 847 AM MST Fri Jan 2 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Sandia and Manzano Mountains including Edgewood, Estancia Valley, Northeast Highlands, Eastern San Miguel County, Quay County, Curry County, Roosevelt County, De Baca County, and Eastern Lincoln County. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...The strongest winds are forecast from midday through the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 24
264 WWUS75 KABQ 021645 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 945 AM MST Fri Jan 2 2026 NMZ201-021745- /O.EXP.KABQ.FG.Y.0001.000000T0000Z-260102T1700Z/ Northwest Plateau- 945 AM MST Fri Jan 2 2026 ...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM MST THIS MORNING... Fog has diminished and is not expected to return. Therefore, the Fog Advisory will be allowed to expire. $$ NMZ223-233-030000- /O.CON.KABQ.HW.W.0001.000000T0000Z-260103T0000Z/ Central Highlands-Guadalupe County- 945 AM MST Fri Jan 2 2026 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph expected, except 30 to 40 mph with gusts up to 60 mph from the Clines Corners area southeastward to around Vaughn. * WHERE...Central Highlands and Guadalupe County. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Damaging winds may blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The strongest crosswinds will impact southwest-to-northeast oriented roads like Highway 54 through the Vaughn area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ221-222-229-232-234>237-239-030000- /O.CON.KABQ.WI.Y.0001.000000T0000Z-260103T0000Z/ Sandia and Manzano Mountains including Edgewood-Estancia Valley- Northeast Highlands-Eastern San Miguel County-Quay County-Curry County-Roosevelt County-De Baca County-Eastern Lincoln County- 945 AM MST Fri Jan 2 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Sandia and Manzano Mountains including Edgewood, Estancia Valley, Northeast Highlands, Eastern San Miguel County, Quay County, Curry County, Roosevelt County, De Baca County, and Eastern Lincoln County. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...The strongest winds are forecast from midday through the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 25
164 WWUS75 KABQ 022350 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 450 PM MST Fri Jan 2 2026 NMZ223-233-030100- /O.EXP.KABQ.HW.W.0001.000000T0000Z-260103T0000Z/ Central Highlands-Guadalupe County- 450 PM MST Fri Jan 2 2026 ...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... Although a few gusts may persist, winds will continue to decrease through the evening, therefore the High Wind Warning will be allowed to expire. $$ NMZ221-222-229-232-234>237-239-030100- /O.EXP.KABQ.WI.Y.0001.000000T0000Z-260103T0000Z/ Sandia and Manzano Mountains including Edgewood-Estancia Valley- Northeast Highlands-Eastern San Miguel County-Quay County-Curry County-Roosevelt County-De Baca County-Eastern Lincoln County- 450 PM MST Fri Jan 2 2026 ...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON... Although a few gusts may persist, winds will continue to decrease through the evening, therefore the Wind Advisory will be allowed to expire. $$ 24
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jan 1, 10:31 PM MST, 7 minutes earlier. Its key messages:
- Updated at 1028 PM MST Thu Jan 1 2026
- Periods of wet roads are expected along and west of the central mountain chain today through Friday, except for slick and snow covered roads on passes in the northern mountains reaching over 9,000 feet.
- West and northwest wind gusts 30 to 40 mph today, and up to 60 mph Friday, will produce hazardous crosswinds on north-to-south and southwest-to-northeast oriented roads across the central highlands into the eastern high plains.
- Well above average temperatures will persist through at least Monday, especially across the eastern plains.
Area forecast discussion, Jan 1, 10:31 PM MST, 7 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1031 PM MST Thu Jan 1 2026 ...New AVIATION... .KEY MESSAGES... Updated at 1028 PM MST Thu Jan 1 2026 - Periods of wet roads are expected along and west of the central mountain chain today through Friday, except for slick and snow covered roads on passes in the northern mountains reaching over 9,000 feet. - West and northwest wind gusts 30 to 40 mph today, and up to 60 mph Friday, will produce hazardous crosswinds on north-to-south and southwest-to-northeast oriented roads across the central highlands into the eastern high plains. - Well above average temperatures will persist through at least Monday, especially across the eastern plains. && .SHORT TERM... (This evening through Friday night) Issued at 1115 AM MST Thu Jan 1 2026 The 18Z KABQ upper air sounding showed a PWAT of 0.70", which smashed the daily record of 0.54". However, forcing is weak at best with the upper level ridge flattening and a weak shortwave trough approaching from over AZ/UT. The result is areas of only light precipitation that has measured as a few hundredths of an inch of rain across central NM and between 0.10-0.20" across far western NM. Snow levels are high, around 9kft and very little to no snow has been noted at area SNOTELs. However, the peaks of the northern mountains are forecast to pick up several inches of new snow through Friday, but not over a large enough area to warrant an advisory. An upper level low/trough over CA is forecast to move toward the Four Corners overnight and then across northern NM on Friday, steering stronger winds aloft over the area and resulting in windy conditions along/east of the central mountain chain. This is especially true on Friday across the Central Highlands, with 700mb wind speeds forecast to reach up between 50-60kts. The upper level trough will bring a Pacific front, so there will be a gradient component to the winds on Friday as well. Went ahead and issued a High Wind Warning for the Central Highlands and Guadalupe County (mainly for far western portions) for Friday with the 12Z GFS MOS peaking at 34kts sustained and the NAM MOS as 37kts. Otherwise, temperatures on Friday will be above average, especially across the eastern plains thanks to westerly downslope winds. && .LONG TERM... (Saturday through Wednesday) Issued at 1115 AM MST Thu Jan 1 2026 An upper level ridge will move east across the area this weekend, with fair weather conditions and warming that will send temperatures soaring to well above average areawide by Sunday. Increasing southwest flow aloft and lee side troughing will be the setup for early to mid week in advance of a Pacific low/trough, forecast to move through the region at some point from mid to late week. However, there is notable model spread with this feature, so low forecast confidence with regard to precipitation around mid week at time. The model consensus is for the Pacific low to fill and lift northeast across the region late week as a more significant trough dives southeast from the Pacific NW and upper CA coast into the Great Basin and Desert SW, bringing potential for impacts to NM by the end of next week. && .AVIATION... (06Z TAFS) Issued at 1028 PM MST Thu Jan 1 2026 Increased cloudiness has spread over much of northwestern to north central New Mexico with lower cloud bases and ceilings, as well as a few spotty light rain and high elevation snow showers. These clouds will persist into Friday morning with showers gradually trending toward northwestern and north central parts of New Mexico. Scattered areas of MVFR ceilings (1,000-3,000 ft) will be found in these northwestern to north central areas through Friday morning with a few spotty or localized IFR ceilings (500-1,000 ft), particularly during passing showers. Mountain peak obscurations will also persist. While winds at the surface in eastern New Mexico have temporarily decreased in speed, the winds aloft remain strong with 40-50 kt common at 10,000 ft above sea level. This has led to low level wind shear east of the central mountain chain which will persist into early Friday. Then, strong winds aloft will mix down and spread to the surface Friday afternoon with gusts of 25-35 kt being common. Higher gusts to 50 kt will impact the central highlands (KCQC, KSXU). && .FIRE WEATHER... Issued at 1115 AM MST Thu Jan 1 2026 Critical fire weather conditions are not forecast through at least the next seven days. Pacific moisture over the area is providing high humidity and areas of light precipitation, but with a smaller footprint of wetting precipitation. Winds will exceed critical threshold Friday across much of central and east central NM, but humidity will be too high for critical conditions. A warming and drying trend will begin Friday and ramp up through the weekend under the influence of a transient upper level ridge, with vent rates trending down and becoming mostly poor by Saturday. Southwest flow aloft will increase late in the weekend and into early next week, with lee side troughing bringing breezy to locally windy conditions to northeast and east central NM. Pacific moisture will ramp back up going into the middle of next week, with chances for wetting precipitation coming back to the forecast as a Pacific trough approaches from near SoCal. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 35 51 27 51 / 60 70 0 0 Dulce........................... 31 47 20 54 / 80 90 0 0 Cuba............................ 33 48 24 54 / 40 70 0 0 Gallup.......................... 35 51 20 57 / 30 40 0 0 El Morro........................ 34 48 24 58 / 30 50 0 0 Grants.......................... 33 53 22 59 / 30 30 0 0 Quemado......................... 34 51 25 62 / 10 10 0 0 Magdalena....................... 36 55 31 57 / 20 0 0 0 Datil........................... 33 51 27 58 / 5 0 0 0 Reserve......................... 29 60 24 64 / 10 5 0 0 Glenwood........................ 32 62 28 66 / 30 10 0 0 Chama........................... 30 40 18 49 / 70 90 5 0 Los Alamos...................... 37 48 30 52 / 30 50 0 0 Pecos........................... 35 50 27 57 / 10 30 0 0 Cerro/Questa.................... 33 46 24 51 / 10 40 0 0 Red River....................... 27 40 17 48 / 10 40 5 0 Angel Fire...................... 28 43 8 52 / 20 40 0 0 Taos............................ 31 50 21 54 / 20 50 0 0 Mora............................ 35 50 25 59 / 20 30 0 0 Espanola........................ 34 55 25 57 / 30 50 0 0 Santa Fe........................ 36 52 29 54 / 20 40 0 0 Santa Fe Airport................ 34 55 26 55 / 20 40 0 0 Albuquerque Foothills........... 41 55 32 56 / 10 20 0 0 Albuquerque Heights............. 42 58 33 56 / 10 10 0 0 Albuquerque Valley.............. 35 61 27 58 / 10 10 0 0 Albuquerque West Mesa........... 37 59 31 56 / 10 10 0 0 Belen........................... 34 63 28 57 / 5 5 0 0 Bernalillo...................... 39 59 29 58 / 10 20 0 0 Bosque Farms.................... 32 61 27 57 / 5 10 0 0 Corrales........................ 37 59 30 58 / 10 10 0 0 Los Lunas....................... 33 61 28 56 / 5 10 0 0 Placitas........................ 42 55 31 55 / 20 20 0 0 Rio Rancho...................... 38 58 31 56 / 10 10 0 0 Socorro......................... 38 64 33 59 / 10 0 0 0 Sandia Park/Cedar Crest......... 39 51 29 54 / 10 20 0 0 Tijeras......................... 39 52 29 54 / 10 20 0 0 Edgewood........................ 39 53 28 56 / 5 10 0 0 Moriarty/Estancia............... 35 55 25 59 / 0 10 0 0 Clines Corners.................. 35 50 28 55 / 0 0 0 0 Mountainair..................... 38 55 28 58 / 0 0 0 0 Gran Quivira.................... 37 56 28 59 / 0 0 0 0 Carrizozo....................... 39 60 33 62 / 10 0 0 0 Ruidoso......................... 39 55 32 60 / 10 0 0 0 Capulin......................... 30 57 25 56 / 0 20 0 0 Raton........................... 30 59 24 57 / 0 10 0 0 Springer........................ 32 60 23 61 / 0 5 0 0 Las Vegas....................... 35 55 27 58 / 0 5 0 0 Clayton......................... 38 67 33 61 / 0 20 5 0 Roy............................. 36 61 28 58 / 0 5 0 0 Conchas......................... 39 69 29 65 / 0 0 0 0 Santa Rosa...................... 44 63 32 63 / 0 0 0 0 Tucumcari....................... 41 71 31 67 / 0 0 0 0 Clovis.......................... 43 68 35 66 / 0 0 0 0 Portales........................ 43 69 32 68 / 0 0 0 0 Fort Sumner..................... 43 67 33 65 / 0 0 0 0 Roswell......................... 42 72 37 67 / 0 0 0 0 Picacho......................... 41 66 37 66 / 0 0 0 0 Elk............................. 36 64 34 65 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... High Wind Warning from 8 AM to 5 PM MST Friday for NMZ223-233. && SHORT TERM...11 LONG TERM....11 AVIATION...52
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 6:22 AM MST | Dense Fog Advisory | ABQ | McKinley, San Juan | 4 hr |
Nearby
Wind Advisories in New Mexico, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.